×

Found 3,935 Documents (Results 1–100)

100
MathJax

On accompanying measures and asymptotic expansions in the B. V. Gnedenko limit theorem. (English. Russian original) Zbl 07523558

Theory Probab. Appl. 67, No. 1, 44-61 (2022); translation from Teor. Veroyatn. Primen. 67, No. 1, 57-80 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Analogues of classical goodness-of-fit tests for distribution tails. (English. Russian original) Zbl 1477.62110

Dokl. Math. 103, No. 1, 35-38 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 44-47 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software